# SDR SIMA20160504003

- Difficulty date: May 4, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 28,547 hours, 23,837 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Frozen
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JUST BEFORE DESCENT, AFTER APPROX 1 HR AT 37,000', IAS CAS MSG.  CAPTAINS AIRSPEED FROZEN, STBY AIRSPEED & FIRST OFFICERS AIRSPEED READS NORMAL.  SAT -51 TAT -26 AT 28,000' AIRSPEED READS NORMAL AGAIN.  INSPECTED BOTH PITOT DRAINS FOR WATER & PERFORMED INSPECTION CHECK OF PITOT STATIC SYSTEMS IAW AMM 34-13-00, NO DEFECTS NOTED.
